Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Continuous bleeding, swelling on knee wound after fall

i had a fall and below my knee i got a wound after which there was continuous bleeding . applied ointment called zovi & do the dressing everyday. its been almost two weeks and i still have the swelling & wound is not getting healed. i applied raw papaya paste and it was little better but now black coloured blood is oozing out from it.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. Welcome to hcm.
It is advisable not to treat injuries on your own as it can cause tetanus,infections etc.
There was a severe bleeding and some blood has got clot in the bone. It is slowly coming out as black mass.
I advice you to immedietly visit ER and get a xray done. Also get your wound washed and you should be put on antibiotics and a shot of tetanus vaccine. Slowly it will heal after dressing is done by about 4 weeks.
All the best
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor